# SDR DALA2014072404275

- Difficulty date: July 23, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 109,576 hours, 15,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 394
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON SKIN AT BS 394 S3L.  REMOVED DAMAGE AND INSTALLED REPAIR IAW ER/A 527763-14.
